MAUDE Adverse Event Report: COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD

COOPERSURGICAL, INC. TRANSWARMER INFANT TRANSPORT MATTRESS; REACTIVE-GEL HEATING PAD
Model Number 20421
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Hypothermia (1915)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the activation plate was activated, but the mattress did not get warm.The warming mat was used in the initial care of premature babies, but it did not warm up during initial care.As a result, the patient suffered hypothermia, with a body temperature of 34.2 degrees celsius.Attempts have been conducted, but no additional information has been provided.1216677-2025-00043 20421 transwarmer (b)(4).
 
Additional Manufacturer Narrative
G2: foreign: switzerland.Device is to be returned by the distributor.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, d9, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was purchased from pristech products inc.On 1/13/25 and sold between 1/17/25-8/29/25.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: iqc record was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history showed 2 complaints with similar reported complaint conditions; however, they could not be confirmed.Product receipt: the complaint product 20421 lot il650 qty.1 was returned on 11/11/25.The lot number of the returned product matched the lot number reported.Visual evaluation: visual examination of the complaint product revealed physical damage.A rip at the seam of the mattress was found.The content of the mattress was opaque and firm due to the opening.Photos submitted by the customer also show a portion of the mattress to be opaque, white and crystalline which is consistent with the returned product evaluation and indicates that the damage occurred prior to return shipping back to coopersurgical for evaluation.Functional evaluation: complaint product was evaluated by the supplier.It was found to be damaged, most likely, by the case being dropped during transit.This caused the seam to split, activating the solution.Note: the mattress was damaged and activated, it would not function properly when the customer attempted to use it, which confirms the complaint.Any relevent customer or clinical information: there was no relevant customer or clinical information provided.Root cause: while no definitive root cause could be reliably determined, the cause may be attributed to damage incurred in transit.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
No additional information.

Brand Name
TRANSWARMER INFANT TRANSPORT MATTRESS
Common Device Name
REACTIVE-GEL HEATING PAD
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23312357
Report Number1216677-2025-00043
Device Sequence Number14699699
Product Code IMD
UDI-Device Identifier00888937025767
UDI-Public(01)00888937025767(10)IL650
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K934631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20421
Device Catalogue Number20421
Device Lot NumberIL650
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown